# SDR RAIA201408180001

- Difficulty date: August 18, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 23,656 hours, 21,784 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Velocity Sensor
- Part number: 3633501003
- Part serial: 05
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT ZERO DEGREES DURING APPROACH.  MAINTENANCE INSPECTED AND REPLACED LT VELOCITY SENSOR, OPS CHECKED GOOD.
